Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Gagging after using nicotine gum in the arm. Reason?

Doctor...I work out daily, 48 yr old male, 195 lbs, 6 2 . Never have used any substances EXCEPT beer and now Nicotine Gum as I used to use Smokeless tabacco. Suddenly within the last year I experience night sweats all night and if I use Nicotine Gum in the am, it causes gagging and almost near vomiting . I am not sure if this is a result of the Nicotine or the combination of the two?Seattle Washington
Asked On : Sun, 1 Apr 2012
Answers:  1 Views:  225
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Addiction Medicine Specialist 's  Response

Night sweats are common in nicotine withdrawal and would be relieved by nicotine gum. But the nausea and vomiting after using nicotine gum in the morning is because more nicotine is suddenly released into your body than your body is used to. Try using a nicotine gum of lesser strength or for a lesser time. The best option would be to consider quitting tobacco altogether.

If you are taking beer regularly in excessive amounts, that too can be associated with these kind of symptoms. Night sweats are seen in alcohol withdrawal as well.

Hope this has been of help. Best wishes.
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor